# SDR 9801009914

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 8,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT TAIL CONE EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE, OPERATIONAL CHECK NORMAL.
